Journal article

Hilbert geometry of polytopes

  • Bernig, Andreas Département de Mathématiques, Université de Fribourg, Switzerland
    10.04.2009
Published in:
  • Archiv der Mathematik. - 2009, vol. 92, no. 4, p. 314-324
English It is shown that the Hilbert metric on the interior of a convex polytope is bilipschitz to a normed vector space of the same dimension.
Faculty
Faculté des sciences et de médecine
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/301255
Statistics

Document views: 3 File downloads:
  • bernig_hgp.pdf: 1